# SDR 98ZZZX3273

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Premier Air Center, LLC, repair station PAZR068H
- Aircraft: N4706V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0367
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Belly
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CORROSION WAS FOUND IN BELLY OF AIRCRAFT IN MAIN GEAR WHEEL AREA BETWEEN FS 72.0 AND FS 133.0.  GEAR WELL CENTER SUPPORT TUNNEL WAS ALSO CORRODED SEVERELY.  REPAIR ACCOMPLISHED BY REPLACING SKINS, DOUBLERS, BULKHEADS, AND REAR DOOR POST WITH NEW PARTS.  GEAR SUPPORT TUNNEL WAS NOT AVAILABLE AND A D.E.R. APPROVED REPAIR WAS REQUIRED WHICH WAS AN ADDED COST AS THE AIRCRAFT AGE, CORROSION PROBLEMS SEEM TO BE A MORE COMMON PROBLEM ESPECIALLY THE CESNA AIRCRAFT WITH OPEN GEAR WELLS WHICH ALLOW EXHAUST, ETC., TO GET IN THESE AREAS.  ACFT TT:  2,457.6 HOURS.
